Wednesday, January 9, 2013

OUCH!

I guess I did not get off as easy this time... I drank the water, like  I was supposed to, but man O man, this is not letting up...Now I understand what some of the ladies were talking about getting the headaches after the lilpids...
Hopefully this eases soon...Between the headache and ovaries on fire feeling, combined with side effects from the dex, and my thyroid swinging slightly hyper, causing me to feel like a anxious crazy woman, I am a mess! I am supposed to go to a memorial service for a dear friend we lost a couple weeks ago, but I am not sure I will be able to drive...ugh...One step at a time...Going to try and eat something...Maybe that will help.
=)

No comments:

Post a Comment

Thanks for any and all comments, I don't always have time to respond, but I appreciate each and every one of them....I also thank you for being respectful while commenting on my blog-